MAUDE Adverse Event Report: COVIDIEN LLC PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED

COVIDIEN LLC PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED
Model Number 8888145014P
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, in preparation for dialysis, before flushing, a crack, break, and leak were observed in the blue (venous) luer adapter/joint/connector.No instrument was used to loosen or tighten the device.The cleaning agent used on the device was iodophor, and it was the cleaning agent typically utilized to clean the adapters.The cleaning agent was allowed to dry thoroughly prior to applying ointments to the area.A tego was not utilized.The insertion site was not treated prior to product placement.The method utilized to tighten the adapters was by hand.There were no other products being utilized with the device.There were no other defects or damages found on the product.The catheter was repaired by replacing the luer adapter with a domestic temporary luer adapter, and treatment proceeded and was completed.A repair kit was not used.The attending physician was notified.There was no blood loss as a result of the event, and no blood transfusion was required.No medical intervention/treatment was required as a result of the event.There was no reported patient injury.
 
Event or Problem Description
According to the reporter, in preparation for dialysis, before flushing, a crack, break, and leak were observed in the blue (venous) luer adapter/joint/connector.No instrument was used to loosen or tighten the device.The cleaning agent used on the device was iodophor, and it was the cleaning agent typically utilized to clean the adapters.The cleaning agent was allowed to dry thoroughly prior to applying ointments to the area.A tego was not utilized.The insertion site was not treated prior to product placement.The method utilized to tighten the adapters was by hand.There were no other products being utilized with the device.There were no other defects or damages found on the product.The catheter was repaired by replacing the luer adapter with a domestic temporary catheter's luer adapter, and treatment proceeded and was completed.A repair kit was not used.The attending physician was notified.There was no blood loss as a result of the event, and no blood transfusion was required.No medical intervention/treatment was required as a result of the event.There was no reported patient injury.
 
Additional Manufacturer Narrative
Additional information: b5, g3.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PALINDROME
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key22322615
Report Number1282497-2025-00438
Device Sequence Number8818633
Product Code MSD
UDI-Device Identifier10884521157972
UDI-Public10884521157972
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K123196
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8888145014P
Device Catalogue Number8888145014P
Device Lot Number2329000413
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Supplement Date Received by Manufacturer06/26/2025
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date06/26/2025
Date Device Manufactured10/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown